It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Depression Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 03-25-2009, 09:29 AM   #1
Newbie
(female)
 
Join Date: Mar 2009
Location: Caracas, Venezuela
Posts: 3
nicbiddle HB User
going off ciprimal

Hi,

I have been on ciprimal for the past 7 years now, fluctuating on different doses of 20mg, 10mg or 5mg. One week ago I decided to give my body a break from being on the drug for such a long time. Since I have stopped taking the medication I have been experiencing severe and rapid dizzy spells numerous times each day. I want to know if

a) this is normal? and,

b) how long it will take for my body to adjust to not having the drug in my system anymore?

Any information will be most appreciated.

Regards,

Nic

 
Old 03-26-2009, 05:43 AM   #2
Junior Member
(female)
 
Join Date: Jan 2008
Location: East Coast
Posts: 30
aimee21 HB User
Re: going off ciprimal

Hi

First of all maybe instead of going cold turkey you could cut down slowly? Would that help?

Secondly yes dizzy spells are very common in this kind of situation because the chemicals in your brain have been rapidly altered and the dizzy spells are a side effect of your brain trying to sort itself out.

Usually sholdn't take more than a couple weeks for your body to sort itselfs out. If it takes longer or gets worse, seek medical advice

Good luck
Aimee xxx

 
Sponsors Lightbulb
   
Old 03-26-2009, 11:44 AM   #3
Newbie
(female)
 
Join Date: Mar 2009
Location: Caracas, Venezuela
Posts: 3
nicbiddle HB User
Smile Re: going off ciprimal

Quote:
Originally Posted by aimee21 View Post
Hi

First of all maybe instead of going cold turkey you could cut down slowly? Would that help?

Secondly yes dizzy spells are very common in this kind of situation because the chemicals in your brain have been rapidly altered and the dizzy spells are a side effect of your brain trying to sort itself out.

Usually sholdn't take more than a couple weeks for your body to sort itselfs out. If it takes longer or gets worse, seek medical advice

Good luck
Aimee xxx

 
Old 03-26-2009, 11:45 AM   #4
Newbie
(female)
 
Join Date: Mar 2009
Location: Caracas, Venezuela
Posts: 3
nicbiddle HB User
Re: going off ciprimal

Thank you so much for your quick reply! Yes, I wasn't sure if going cold-turkey was the best idea but I really want all drugs out of my systerm.

You are a huge help!

Nic x

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
When the going gets tough the tough get going!! lovemygrandma Caregivers 4 05-04-2005 08:32 PM
Need Advice: Grandparent Going to Nursing Home and Doesn't Want to Go morninglorylf Alzheimer's Disease & Dementia 3 04-21-2005 04:08 PM
What's going to happen to me RavenShield Mental Health 3 04-09-2005 04:23 AM
2 MORE DAYS! I THNIK IM GOING TO DISNEYLAND or REHAB : Is there a difference? Sarandipity Addiction & Recovery 12 09-17-2004 06:50 AM
Going back to school tomorrow. edaisy80 Autism Spectrum 13 08-29-2004 09:51 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



flamesabers (79), Phoenix (43), keenobserver (20), katlin09 (13), Diverdan8 (11), WhistleDixie (10), blessed824 (9), jennybyc (9), rosequartz (9), cuddles1 (9)

Site Wide Totals

teteri66 (1180), MSJayhawk (1004), Apollo123 (904), Titchou (847), janewhite1 (823), Gabriel (759), ladybud (754), sammy64 (668), midwest1 (668), BlueSkies14 (610)



All times are GMT -7. The time now is 03:48 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!